MathSciNet Relay Station
MathSciNet bibliographic data
MR1920044 (2003g:42033) 42B25 (35Q40 35S30)
Walther, Björn Gabriel Sharp maximal estimates for doubly oscillatory integrals. Proc. Amer. Math. Soc. 130 (2002), no. 12, 3641–3650 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement